# SDR 96ZZZX2569

- Difficulty date: April 30, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N6072W
- Make and model: Piper PA-28-140
- Aircraft serial: 2820085
- System (JASC): 2720 · Rudder Control System
- Part: Control Cable
- Part number: 36270109
- Condition: Stretched
- Location: Rudder Aft
- Part time: 3,282 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND RT RUDDER CABLE STRETCHED NOT ALLOWING FOR PROPER PEDAL ALIGNMENT OF 8 DEGREES.  SUSPECT CAUSE, STRETCHING OF CABLE DURING TOWING AND/OR OVERTURNING STOPS THAT ARE NOT PROPERLY ADJUSTED.  THRASHING OF RUDDER IN CROSS WIND.  SUBMITTER STATED PREVENTION BY PLACARDED WARNING ON TURN DEGREE AND MORE APPROPRIATE INSPECTION PROCEDURE.
